# SDR AALA201802199034

- Difficulty date: February 15, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,135 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT LED NOT FLASHING AFT FLIGHT ATTENDANT SEAT. REPLACED FLASHLITE BATTERY.  OPERATIONS CHECK NORMAL PER MM 25-60-00
